# SDR UALA2012071803897

- Difficulty date: July 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,077 hours, 22,616 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Worn
- Location: Slide Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HARD TO ARM-DISARM.  FOUND BALL IN CAM MECHANISM WORN.  REMOVED BALL FROM CAM MECHANISM R1 DOOR.  REPLACED BALL FOR CAM MECH AND SAFETIED.
